Follow
Rene van den Brink
Title
Cited by
Cited by
Year
Games with permission structures: the conjunctive approach
RP Gilles, G Owen, R van den Brink
International Journal of Game Theory 20 (3), 277-293, 1992
3321992
Null or nullifying players: the difference between the Shapley value and equal division solutions
R van den Brink
Journal of Economic Theory 136 (1), 767-775, 2007
1992007
An axiomatization of the Shapley value using a fairness property
R van den Brink
International Journal of Game Theory 30, 309-319, 2002
1892002
Axiomatizations of the conjunctive permission value for games with permission structures
R van den Brink, RP Gilles
Games and Economic Behavior 12 (1), 113-126, 1996
1651996
An axiomatization of the disjunctive permission value for games with a permission structure
R Van Den Brink
International Journal of Game Theory 26 (1), 27-43, 1997
1511997
Cooperative games on antimatroids
E Algaba, JM Bilbao, R Van den Brink, A Jimenez-Losada
Discrete Mathematics 282 (1-3), 1-15, 2004
1432004
Reconciling marginalism with egalitarianism: consistency, monotonicity, and implementation of egalitarian Shapley values
R van den Brink, Y Funaki, Y Ju
Social Choice and Welfare 40, 693-714, 2013
1392013
Measuring domination in directed networks
R Van Den Brink, RP Gilles
Social networks 22 (2), 141-157, 2000
1302000
Axiomatizations of a class of equal surplus sharing solutions for TU-games
R Van Den Brink, Y Funaki
Theory and Decision 67, 303-340, 2009
1162009
Axiomatizations of the normalized Banzhaf value and the Shapley value
R Van den Brink, G Van der Laan
Social Choice and Welfare 15 (4), 567-582, 1998
1071998
Component efficient solutions in line-graph games with applications
R van den Brink, G van der Laan, V Vasil’ev
Economic Theory 33, 349-364, 2007
882007
Fair agreements for sharing international rivers with multiple springs and externalities
R van den Brink, G van der Laan, N Moes
Journal of Environmental Economics and Management 63 (3), 388-403, 2012
832012
Axiomatizations of the Shapley value for cooperative games on antimatroids
E Algaba, JM Bilbao, R van den Brink, A Jiménez-Losada
Mathematical Methods of Operations Research 57 (1), 49-65, 2003
772003
Digraph competitions and cooperative games
R van Den Brink, P Borm
Theory and Decision 53, 327-342, 2002
57*2002
Harsanyi power solutions for graph-restricted games
R van den Brink, G van der Laan, V Pruzhansky
International journal of game theory 40, 87-110, 2011
562011
Polluted river problems and games with a permission structure
R van den Brink, S He, JP Huang
Games and Economic Behavior 108, 182-205, 2018
502018
Consistency, population solidarity, and egalitarian solutions for TU-games
R van den Brink, Y Chun, Y Funaki, B Park
Theory and Decision 81, 427-447, 2016
472016
An efficient and fair solution for communication graph games
R van den Brink, A Khmelnitskaya, G van der Laan
Economics letters 117 (3), 786-789, 2012
452012
An axiomatization of the Banzhaf value for cooperative games on antimatroids
E Algaba, JM Bilbao, R Brink, A Jiménez-Losada
Mathematical Methods of Operations Research 59, 147-166, 2004
422004
van den, and RP Gilles (2000),“Measuring domination in directed networks”
R Brink
Social Networks 22, 1141-157, 0
39
The system can't perform the operation now. Try again later.
Articles 1–20